Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 570139, 12 pages
http://dx.doi.org/10.1155/2011/570139
Research Article

On the Characterization of a Class of Difference Equations

Faculty of Arts and Sciences, Adıyaman University, 02040 Adıyaman, Turkey

Received 7 April 2011; Accepted 17 May 2011

Academic Editor: Jianshe Yu

Copyright © 2011 Muhammed Altun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Altun, “On the Characterization of a Class of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 570139, 12 pages, 2011. https://doi.org/10.1155/2011/570139.